Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 196, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 5:17 AM CDT for Washington County, Arkansas. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 5:17 AM CDT (10:17 UTC)
- Expired
- Apr 10, 2008, 6:45 AM CDT
- In force
- 88 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 101017
SVRTSA
ARC143-101145-
/O.NEW.KTSA.SV.W.0196.080410T1017Z-080410T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 645 AM CDT
* AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES WEST
OF CINCINNATI TO 21 MILES SOUTHWEST OF STRICKLER...MOVING EAST AT
55 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CINCINNATI...LINCOLN...STRICKLER...PRAIRIE GROVE...BLACKBURN...
FARMINGTON...WEST FORK...TONTITOWN...WINSLOW...GREENLAND...
BRENTWOOD...FAYETTEVILLE...SPRINGDALE AND ELKINS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
3576 9449 3609 9454 3610 9441 3615 9433
3622 9433 3621 9402 3624 9400
TIME...MOT...LOC 1017Z 259DEG 47KT 3608 9468 3568 9457
$$2 follow-up statements
000
WWUS54 KTSA 101104
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
604 AM CDT THU APR 10 2008
ARC143-101145-
/O.CON.KTSA.SV.W.0196.000000T0000Z-080410T1145Z/
WASHINGTON AR-
604 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN WASHINGTON COUNTY...
AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUTTLE TO 6 MILES SOUTHEAST OF WYOLA...MOVING EAST AT
50 MPH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
3576 9428 3609 9422 3621 9417 3621 9402
3624 9400
TIME...MOT...LOC 1104Z 259DEG 47KT 3606 9393 3579 9395
$$000
WWUS54 KTSA 101142
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT THU APR 10 2008
ARC143-101152-
/O.EXP.KTSA.SV.W.0196.000000T0000Z-080410T1145Z/
WASHINGTON AR-
642 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY
EXPIRES AT 645 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 PM.
LAT...LON 3624 9389 3606 9395 3577 9395 3576 9396
3576 9428 3609 9422 3621 9417 3621 9402
3624 9400
TIME...MOT...LOC 1142Z 259DEG 47KT 3615 9333 3588 9335
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:14 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 10, 4:14 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008
.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.
STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS. VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 10, 4:50 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT THU APR 10 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT THU APR 10 2008 ...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT SHOULD END BY MID-MORNING. IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS. IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TODAY. CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING ACROSS PARTS OF EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 3:42 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU APR 10 2008
OKZ060-061-064>067-070-100930-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
342 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...WESTERN WAGONER...SOUTHWESTERN ROGERS...EASTERN CREEK
AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 342 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF KELLYVILLE TO 2 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 50 MPH. LARGE PORTIONS OF THE MENTIONED
COUNTIES WILL BE AFFECTED BY THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3631 9565 3559 9531 3555 9546 3556 9582
3548 9583 3547 9588 3543 9587 3534 9616
3598 9636
TIME...MOT...LOC 0842Z 251DEG 45KT 3598 9627 3538 9599Local storm report, Apr 10, 3:59 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 7 N ASHLAND 34.87N 96.07W
04/10/2008 M64 MPH PITTSBURG OK MESONET
&&
SFPLocal storm report, Apr 10, 4:04 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST MCALESTER 34.93N 95.77W
04/10/2008 M71.00 MPH PITTSBURG OK ASOS
&&
SFPSpecial weather statement, Apr 10, 4:40 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT THU APR 10 2008
OKZ062-067-101045-
MAYES OK-WAGONER OK-
440 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER AND MAYES
AT 440 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PRYOR TO PORTER...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 270 AND 278.
LAT...LON 3619 9503 3616 9511 3608 9511 3608 9520
3598 9528 3589 9525 3583 9530 3577 9562
3580 9564 3608 9553 3608 9545 3632 9543
3651 9536 3652 9503
TIME...MOT...LOC 0940Z 241DEG 38KT 3633 9528 3590 9550Local storm report, Apr 10, 4:54 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM TSTM WND GST MUSKOGEE 35.75N 95.37W
04/10/2008 M68 MPH MUSKOGEE OK ASOS
&&
SFPSpecial weather statement, Apr 10, 5:02 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008
ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
3614 9442 3615 9456 3617 9457 3618 9500
3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 44 min |
| Apr 9, 8:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 4 hr |
| Apr 9, 8:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 49 min |
| Apr 9, 9:11 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin | 4 hr |
| Apr 9, 9:14 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 3 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 58 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 51 min |
| Apr 9, 10:44 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 9, 10:49 PM CDT | Tornado Warning | TSA | Crawford, Franklin | 41 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | Sebastian | 4 hr |
| Apr 9, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 70 min |
| Apr 9, 11:25 PM CDT | Tornado Warning | TSA | Sebastian | 50 min |
| Apr 9, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Apr 10, 1:01 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 12 hr |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Crawford | 30 hr |
| Apr 10, 2:41 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Apr 10, 3:05 AM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Apr 10, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 94 min |
| Apr 10, 5:22 AM CDT | Special Weather Statement | TSA | Benton | 53 min |
| Apr 10, 5:51 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 54 min |
| Apr 10, 6:23 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 43 min |
| Apr 10, 6:43 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 25 min |
| Apr 10, 8:18 AM CDT | River Flood Warning | TSA | Carroll | 20 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 7 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.